MathSciNet Relay Station
MathSciNet bibliographic data
MR2585819 (2011c:35026) 35A30
Cheviakov, Alexei F. Computation of fluxes of conservation laws. J. Engrg. Math. 66 (2010), no. 1-3, 153–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement